| Model Number |
6250VC |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the radiopaque tip of the dilator broke off the catheter into a few pieces inside the patient during lead implant.No patient complications have been reported as a result of this event.